MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FLUTED STEM EXTENSION STRAIGHT PRECOAT FOR CEMENTED USE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FLUTED STEM EXTENSION STRAIGHT PRECOAT FOR CEMENTED USE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee revision approximately 1.5 years post implantation due to loosening.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-03391, 0001822565-2023-03392.
 
Event or Problem Description
It was reported the patient underwent a knee revision approximately 18 months post implantation due to loosening.The segmental stem was loose from the cement mantle in the femoral canal.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FLUTED STEM EXTENSION STRAIGHT PRECOAT FOR CEMENTED USE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18234834
Report Number0001822565-2023-03393
Device Sequence Number3227669
Product Code KRO
UDI-Device Identifier00889024197732
UDI-Public(01)00889024197732(17)300630(10)64763793
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00585205012
Device Lot Number64763793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by Manufacturer11/30/2023
03/08/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/19/2023
03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight107 KG